Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 125-Packets of 2

SKU 80448
$9.30
In stock
1
Product Details

Extra Strenght Non-Aspirin Acetaminophen 500mg Display box contains 125 packets that contain 2 tablets.

Use for: Headache Common Cold Muscular Aches Toothache Minor Arthiritis Pain Menstral Cramps Real label completey before using.

Pain Reliever/Fever Reducer (NSAID)

Compare actice ingredients to Advil

Acetaminophen 500mg

Save this product for later
Menu